MathSciNet Relay Station
MathSciNet bibliographic data
MR662808 (83h:54044) 54E65 (54A35)
Bell, Murray; Ginsburg, John; Todorčević, Stevo Countable spread of ${\rm exp}Y$ and $\lambda Y$. Topology Appl. 14 (1982), no. 1, 1–12.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement